Kolyan Ray
Title
Cited by
Cited by
Year
Bayesian inverse problems with non-conjugate priors
K Ray
Electronic Journal of Statistics 7, 2516-2549, 2013
702013
Adaptive Bernstein-von Mises theorems in Gaussian white noise
K Ray
The Annals of Statistics 45 (6), 2511-2536, 2017
51*2017
Nonparametric statistical inference for drift vector fields of multi-dimensional diffusions
R Nickl, K Ray
The Annals of Statistics 48 (3), 1383-1408, 2020
202020
Variational Bayes for high-dimensional linear regression with sparse priors
K Ray, B Szabó
Journal of the American Statistical Association, 1-12, 2021
182021
Minimax theory for a class of non-linear statistical inverse problems
K Ray, J Schmidt-Hieber
Inverse Problems 32 (6), 065003, 2016
132016
Semiparametric Bayesian causal inference
K Ray, A van der Vaart
Annals of Statistics 48 (5), 2999-3020, 2020
10*2020
The Le Cam distance between density estimation, Poisson processes and Gaussian white noise
K Ray, J Schmidt-Hieber
Mathematical Statistics and Learning 1 (2), 101-170, 2018
82018
A Bayesian nonparametric approach to log-concave density estimation
E Mariucci, K Ray, B Szabó
Bernoulli 26 (2), 1070-1097, 2020
52020
Debiased Bayesian inference for average treatment effects
K Ray, B Szabó
Advances in Neural Information Processing Systems, 11952-11962, 2019
52019
A regularity class for the roots of nonnegative functions
K Ray, J Schmidt-Hieber
Annali di Matematica Pura ed Applicata 196 (6), 2091–2103, 2017
42017
Spike and slab variational Bayes for high dimensional logistic regression
K Ray, B Szabo, G Clara
Advances in Neural Information Processing Systems 33, 2020
32020
Asymptotic theory for Bayesian nonparametric procedures in inverse problems
KM Ray
University of Cambridge, 2015
32015
Asymptotic nonequivalence of density estimation and Gaussian white noise for small densities
K Ray, J Schmidt-Hieber
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 55 (4 …, 2019
22019
On the Bernstein-von Mises theorem for the Dirichlet process
K Ray, A van der Vaart
Electronic Journal of Statistics 15 (1), 2224-2246, 2021
12021
Nonparametric Bayesian inference for reversible multi-dimensional diffusions
M Giordano, K Ray
arXiv preprint arXiv:2012.12083, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–15